# SDR USAA2012123100006

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 58,558 hours, 38,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT RIGHT EMERGENCY BATTERY, APPROXIMATE STA 1016, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PER AMM 33-51-51-962-015.  OPS CHECK GOOD.
